DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9376

Title: Discontinuous Galerkin Finite Volume Element Methods for Second-Order Linear Elliptic Problems
Authors: KUMAR, S
NATARAJ, N
PANI, AK
Keywords: unified analysis
approximation
penalty
Issue Date: 2009
Publisher: JOHN WILEY & SONS INC
Citation: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 25(6), 1402-1424
Abstract: In this article, a one parameter family of discontinuous Galerkin finite volume element methods for approximating the solution of a class of second-order linear elliptic problems is discussed. Optimal error estimates in L(2) and broken H(1) - norms are derived. Numerical results confirm the theoretical order of convergences. (C) 2009 . Numer Methods Partial Differential Eq 25: 1402-1424, 2009
URI: http://dx.doi.org/10.1002/num.20405
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9376
http://hdl.handle.net/10054/9376
ISSN: 0749-159X
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback